# SDR SWIA20230224

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N506SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000887
- Aircraft time: 3,726 hours, 2,121 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Did Not Stow
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LG LEVER DISAG MSG AFTER TAKEOFF. RAN QRH, MESSAGE PERSISTED. (FLIGHT 3103 FILED CLOSED)MAR 05, 2023  STATION: LAX--THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 26296776 WITH THE FOLLOWING CORRECTIVE ACTION: "SEE CP 26296769 FOR TROUBLESHOOTING AND CORRECTIVE ACTION OF LG LEVER DISAGREE. PREVIOUSLY COMPLIED WITH IN PSP MX REFERENCING CAMP ITEM # 26296769 SMOD APPROVAL PREVIOUSLY RECIEVED.
